# SDR RAIA00211295

- Difficulty date: October 25, 2002
- Submitted: November 3, 2002
- Operation: Air carrier
- Aircraft: N723TE
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 283
- Aircraft time: 20,517 hours, 23,324 cycles
- System (JASC): 3160 · Central Display
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ELECTRIC SMOKE WARNING INDICATION DURING CLIMB. PERFORMED GROUND RUN, UNABLE TO DUPLICATE MALFUNCTION.
